MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH ROD, STRAIGHT (WITH HEX ENDS) 6.35 X 600MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH ROD, STRAIGHT (WITH HEX ENDS) 6.35 X 600MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 179978600
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the rods were broken during reverse logistics audit of returned device at (b)(4).There was no patient involvement and no additional information is available.This report is for one (1) rod, straight (with hex ends) 6.35 x 600mm.This is report 4 of 13 for (b)(4).

Brand Name
ROD, STRAIGHT (WITH HEX ENDS) 6.35 X 600MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key12815514
Report Number1526439-2021-02413
Device Sequence Number4629805
Product Code NKB
UDI-Device Identifier10705034092355
UDI-Public10705034092355
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K090230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179978600
Device Catalogue Number179978600
Device Lot NumberTBGJD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer11/17/2021
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXP 6.35 COCR ROD W/HEX ENDS 6.; ROD, STR, TI, 600MM (HX END).; ROD, STR, TI, 600MM (HX END).; ROD, STR, TI, 600MM (HX END).; ROD, STR, TI, 600MM (HX END).; ROD, STR, TI, 600MM (HX END).; ROD, STR, TI, 600MM (HX END).; ROD, STR, TI, 600MM (HX END).; VIPER2 STRAIGHT ROD480MM, COCR.; VIPER2 STRAIGHT ROD480MM, COCR.
Patient SexUnknown